# SDR CALA0000263

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR UPPER AND LOWER ATTACH ANGLES CRACKED.  THE CRACKS WERE 0.75 LONG.  THE ANGLES WERE REMOVED AND NEW ANGLES WERE INSTALLED IAW SRM 51-10-3, 51-10-4, 51-30-2, 51-30-5, AND  51-30-7.
